Publications

Preprints

C. Alfes-Neumann, M. Schwagenscheidt, Traces of reciprocal singular moduli, submitted. pdf

C. Alfes-Neumann, K. Bringmann, M. Schwagenscheidt, On the rationality of cycle integrals of meromorphic modular forms, submitted for publication. pdf

C. Alfes-Neumann, M. Schwagenscheidt, Shintani theta lifts of harmonic Maass forms, submitted for publication. pdf

 

Articles

  1. C. Alfes-Neumann, M. Schwagenscheidt, Identities of Cycle Integrals of Weak Maass Forms, Ramanujan J., accepted for publication. pdf
  2. C. Alfes-Neumann, M. Schwagenscheidt, A theta lift related to the Shintani lift, Adv. Math., Volume 328 (2018), 858-889. pdf
  3. C. Alfes, M. Griffin, K. Ono, and L. Rolen, Weierstrass mock modular forms and elliptic curves, Res. Number Theory, 1:24 (2015). pdf
  4. C. Alfes, Formulas for the coefficients of half-integral weight harmonic Maass forms, Math. Z., Volume 227, Issue 3 (2014), 769-795. pdf
  5. C. Alfes, and T. Creutzig, The mock modular data of a family of superalgebras, Proc. Amer. Math. Soc., 142 (2014), 2265-2280. pdf
  6. C. Alfes, and S. Ehlen, Twisted Traces of CM values of weak Maass forms, J. Number Theory,Volume 133, Issue 6, 1827-1845. pdf
  7. C. Alfes, Parity of the coefficients of Klein’s $j$-function, Proc. Amer. Math. Soc., 141 (2013), 123-130. pdf
  8. C. Alfes, K. Bringmann, and J. Lovejoy, Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols, Math. Proc. Cambridge Phil. Soc., 151 (2011), 385-406. pdf
  9. C. Alfes, M. Jameson, and R. Lemke Oliver, Proof of the Andrews-Alder Conjecture, Proc. Amer. Math. Soc. 139 no. 1 (2011), 63-7. pdf
  10. C. Alfes, Congruences for Ramanujan’s $\omega(q)$,  Ramanujan J. 22 (2010), no. 2, 163-169. pdf

 

Dissertation

C. Alfes, CM values and Fourier coefficients of harmonic Maass forms, Dissertation, tuprints. pdf

 

Conference Proceedings and others

C. Alfes-Neumann, Algebraic formula for the partition function, entry in Encyclopedia of Srinivasa Ramanujan and His Mathematics, editors: Krishnaswami Alladi, George E. Andrews, Bruce C. Berndt, and Ken Ono, accepted.

C. Alfes-Neumann, An introduction to the theory of harmonic Maass forms, In: Bruinier J., Kohnen W. (eds) L-Functions and Automorphic Forms, Contributions in Mathematical and Computational Sciences, vol 10. Springer, Cham.

Comments are closed